Mahmood Robati, Sajjad. (1398). On finite groups having a certain number of cyclic subgroups. سامانه مدیریت نشریات علمی دانشگاه اصفهان, 8(3), 1-8. doi: 10.22108/ijgt.2018.108302.1458
Sajjad Mahmood Robati. "On finite groups having a certain number of cyclic subgroups". سامانه مدیریت نشریات علمی دانشگاه اصفهان, 8, 3, 1398, 1-8. doi: 10.22108/ijgt.2018.108302.1458
Mahmood Robati, Sajjad. (1398). 'On finite groups having a certain number of cyclic subgroups', سامانه مدیریت نشریات علمی دانشگاه اصفهان, 8(3), pp. 1-8. doi: 10.22108/ijgt.2018.108302.1458
Mahmood Robati, Sajjad. On finite groups having a certain number of cyclic subgroups. سامانه مدیریت نشریات علمی دانشگاه اصفهان, 1398; 8(3): 1-8. doi: 10.22108/ijgt.2018.108302.1458


Contact Us | Help & Support | Site Map

Journal Management System. Designed by sinaweb.